Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 29, NWS Springfield, MO

May 21, 2019Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at May 21, 2019, 12:05 PM CDT for Barry County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 12:05 PM CDT (17:05 UTC)
Expired
May 21, 2019, 6:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Barry County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

164 
WGUS53 KSGF 211705
FFWSGF
MOC009-212300-
/O.NEW.KSGF.FF.W.0029.190521T1705Z-190521T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1205 PM CDT Tue May 21 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southwestern Barry County in southwestern Missouri...

* Until 600 PM CDT.

* At 1204 PM CDT, Doppler radar indicated heavy rain across the
  warned area. Radar estimates 2 to 3 inches of rain have fallen.
  Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Roaring River State Park...       Seligman...
  Washburn...                       

Additional rainfall amounts up to an inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3661 9397 3665 9384 3665 9376 3650 9376
      3650 9400 3658 9400

$$

Perez
2 follow-up statements
985 
WGUS73 KSGF 211929
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
229 PM CDT Tue May 21 2019

MOC009-212300-
/O.CON.KSGF.FF.W.0029.000000T0000Z-190521T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-
229 PM CDT Tue May 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN BARRY COUNTY...

At 227 PM CDT, Doppler radar indicated heavy rain across the warned 
area. Radar estimates 2 to 3 inches of rain have fallen. Flash 
flooding is expected to begin shortly.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Roaring River State Park...       Seligman...
Washburn...                       

Additional rainfall amounts up to a quarter of an inch is possible 
in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3661 9397 3665 9384 3665 9376 3653 9376
      3653 9400 3658 9400

$$

Perez
556 
WGUS73 KSGF 212252
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
552 PM CDT Tue May 21 2019

MOC009-212300-
/O.EXP.KSGF.FF.W.0029.000000T0000Z-190521T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-
552 PM CDT Tue May 21 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BARRY COUNTY WILL EXPIRE
AT 600 PM CDT...

The heavy rain has ended. Rapidly rising water and flash flooding is 
no longer expected to pose a threat to life or property. However, 
residual flooding of low lying areas will continue through tonight. 
Please continue to heed any remaining road closures.

LAT...LON 3661 9397 3665 9384 3665 9376 3653 9376
      3653 9400 3658 9400

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 21, 6:24 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 21, 6:24 AM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 AM CDT Tue May 21 2019

.SHORT TERM...(Today and tonight)
Issued at 226 AM CDT Tue May 21 2019

Moderate to heavy rainfall was impacting the Missouri Ozarks
early this morning with widespread flooding occurring. Rainfall
amounts of 2 to 5 inches had been reported through 2 am. With rain
continuing and additional rainfall amounts of between 1 and 3
inches expected across the region through this evening, have
expanded the flash Flood Watch across the entire CWA through 7PM.

There has been some indication of a brief rain free period this
morning across far southern Missouri fro the short range models.
This should be rather brief before a strong cold front begins to
move east and bring additional strong to severe thunderstorms and
additional heavy rain to the region through this afternoon.

As the low in the plains begins to lift north, the warm front
that was suppressed south by the ongoing convection should lift
into southwest Missouri. This will continue the chance for severe
storms along with a few brief spin ups possible.

The cold front will move through the region fairly rapidly as the
upper level system lift north. The expectation is for the eastern
portions of the area to see the front and associated strong to
severe storms around daybreak with the front progressing across
the area through the afternoon and be east of the area by late
this afternoon into early this evening. Once again, all models of
severe weather will be possible.

The region will then see clearing tonight with lows in the 50s
across the region.

.LONG TERM...(Wednesday through Monday)
Issued at 226 AM CDT Tue May 21 2019

Wednesday should be rather nice and potentially the only day for
the remainder of the week where showers or thunderstorms won't
impact the area. This will be thanks to a surface high that will
filter through the region behind Tuesdays cold front.

Sadly, the deep southwesterly flow aloft will remain in place
through the coming Memorial Day weekend. The Ozarks will be on
the periphery of upper level high pressure over the southeastern
CONUS. with severe short waves moving through the upper level
flow, and depending on the strength of the high, additional rounds
of showers and storms will be possible. Will need to monitor this
boundary to determine how far north/south the rain will impact.

In general, the remainder of the week with the exception of
Wednesday look to be fairly active and wet.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 619 AM CDT Tue May 21 2019

Flight conditions across the Ozarks region this morning were VFR
for the most part. However, A squall line is expected to move
across the region today with impacts to visibilities and ceilings
expected. As the storm system moves through, flight conditions
will drop to MVFR to occasionally IFR as the front moves east.
Gusty surface winds will occur ahead of the front in addition to
periods of low level wind shear.

Flight conditions will improve quickly behind the front as
ceilings and visibilities improve to VFR for overnight tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through this evening for KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, May 21, 3:41 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
341 AM CDT Tue May 21 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
341 AM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Extreme flooding risk.
  Significant lightning risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

 Another round of strong to severe thunderstorms is expected
 today as a cold front moves through the Ozarks. The main threat
 will be large hail and damaging winds up to 70 mph. An isolated
 tornado will also be possible along the front.

 Additional moderate to heavy rainfall will bring the potential
 additional flooding to occur, especially where heavy rain fell
 yesterday and overnight. Very efficient rainfall will occur
 along the front as it moves through the area today. From 1 to 3
 inches of rain will possible. this will like add to the ongoing
 flooding across the region

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

 Intermittent storm activity is expected from Wednesday night through
 the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  southeastern Kansas and the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, May 21, 8:18 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     FLOOD            SHOAL CREEK ESTATE      37.02N 94.50W
05/21/2019                   NEWTON             MO   EMERGENCY MNGR

            SHOAL CREEK OVER THE ROADWAY AT RIVER ROAD
            IN JOPLIN.

&&

CKR
Local storm report, May 21, 9:11 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLOOD            1 W FRONTENAC           37.46N 94.71W
05/21/2019                   CRAWFORD           KS   FIRE DEPT/RESCUE

            WEST MCKAY ST AT COW CREEK IN FRONTENAC
            CLOSED DUE TO FLOODING.

&&

CKR
Special weather statement, May 21, 10:43 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1043 AM CDT Tue May 21 2019

MOZ093-101-211615-
Newton MO-McDonald MO-
1043 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON AND MCDONALD
COUNTIES UNTIL 1115 AM CDT...

At 1043 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Noel to Hiwasse to near Northwest Arkansas
Regional Airport. Movement was northeast at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Big Sugar Creek State Park...     Granby...
Anderson...                       Noel...
Pineville...                      Wheaton...
Lanagan...                        Fairview...
Newtonia...                       Stella...
Stark City...                     Powell...
Rocky Comfort...

This includes Interstate 49 between mile markers 1 and 8.

LAT...LON 3650 9455 3692 9424 3681 9406 3650 9408
TIME...MOT...LOC 1543Z 210DEG 47KT 3652 9448 3643 9435 3632 9431

Titus
Local storm report, May 21, 11:08 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLOOD            4 ENE RED OAK           37.24N 93.95W
05/21/2019                   LAWRENCE           MO   LAW ENFORCEMENT

            WATER REPORTED OVER ROADWAY ON MISSOURI 97,
            APPROXIMATELY 4 MILES NORTH OF MISSOURI 96.

&&

CKR
Local storm report, May 21, 11:11 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLOOD            4 E BRONAUGH            37.70N 94.39W
05/21/2019                   VERNON             MO   LAW ENFORCEMENT

            TROOPER REPORTS WATER OVER ROADWAY ON ROUTE
            N NEAR ROUTE BB, NORTHWEST OF SHELDON.

&&

CKR
Special weather statement, May 21, 11:25 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Springfield MO
1125 AM CDT Tue May 21 2019

MOZ093-101-102-211700-
Barry MO-Newton MO-McDonald MO-
1125 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...EASTERN
MCDONALD AND WESTERN BARRY COUNTIES UNTIL NOON CDT...

At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineville to near Pea Ridge to Rogers.
Movement was northeast at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Big Sugar Creek State Park...     Roaring River State Park...
Monett...                         Cassville...
Purdy...                          Seligman...
Exeter...                         Wheaton...
Butterfield...                    Washburn...
Fairview...                       Pioneer...
Stella...                         Stark City...
Wayne...                          Powell...
Rocky Comfort...                  Ridgley...

LAT...LON 3650 9441 3693 9414 3692 9381 3666 9378
      3650 9386
TIME...MOT...LOC 1625Z 213DEG 47KT 3661 9431 3652 9417 3635 9412

Titus

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:42 PM CDTFlash Flood WarningSGFBarton, Jasper6 hr
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:15 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon60 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:35 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon5 hr
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more33 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:15 PM CDTFlash Flood WarningSGFGreene5 hr
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:44 PM CDTTornado WarningSGFWebster31 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:18 PM CDTTornado WarningSGFWright27 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.